# SDR DALA2016092906964

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR 1R, FORWARD SIDE OF CUTOUT, STATION 293 TO 294.5 AT FLOOR LEVEL SUPPORT ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-40-02 & DWG 141A8310 REV D.
